Written by susan allen-rosario
Rating:

Share/Bookmark
Print this
Topics: Viagra, Florida

Thursday, 4 March 2004

PLEASANT TOWN, FLORIDA - A medication error had some unexpected side effects in one Florida nursing home. "Viagra was substituted for our regular multi-vitamins", a nursing supervisor stated. "They are identical in color and shape. No one is certain how the error occurred". One gentleman reported, "I had this monument in my pants for over six hours. I didn't know whether to call my doctor or my girlfriend". He became the center-of-attention when one female resident exclaimed, "Hey, Henry, is that your cane in your pocket or are you just happy to see me". The medication has had an unusual affect on the female residents as well. "My roommate left the seat up in the bathroom and dirty socks and underwear all the bathroom floor. It's like living with my husband again". Family members called the facility after receiving strange requests from their loved ones. "My mom called me and asked for a new set of socket wrenches and a six-pack of beer"! Nurses hope the effects will wear off soon. "It's a ‘stiff' problem to deal with".

SUSAN ALLEN-ROSARIO
Everett, Washington

Make susan allen-rosario's day - give this story five thumbs-up (there's no need to register, the thumbs are just down there!)

The story above is a satire or parody. It is entirely fictitious.

If you fancy trying your hand at comedy spoof news writing, click here to join!

Print this

More by this writer

View Story
View Story
View Story
View Story
View Story
View Story

Share/Bookmark

Mailing List

Get Spoof News in your email inbox!

Email:

What's 5 multiplied by 5?

1 12 13 25
68 readers are online right now!

Go to top